# SDR UALA2010052501791

- Difficulty date: May 23, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 57,468 hours, 8,343 cycles
- Engine: Pwa PW4090
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge Pin
- Condition: Broken
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN SERVICE UNIT AT ROW 41DEFG HAS BROKEN HINGE AND IS UNSABLE. O2 SVC UNIT INOP'D REF MEL 3521A. SEATS INOP'D REF MEL 2525C UNDER A SEPARATE DEFERAL. PART BROKEN IS LATCH AND BOX FWD HINGE PIN. NEW CONTAINER AY DELIVERED. TASK ACCOMPLISHED. RETURNED SEAT ROW TO USEABLE CONDITION AFTER REPAIRING O2 UNIT.
